# SDR AALA20050658

- Difficulty date: October 7, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Part number: 6011779
- Condition: Inoperative
- Location: Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHTS AT AFT OVERWING INOPERATIVE.  CLEANED AFT OVERWING BATTERY PACK TERMINALS FOR EMERGENCY EXIT LIGHTS AT AFT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
